RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2009, Volume 9, Number 1-2, Pages 182–189 (Mi dvmg30)  

This article is cited in 1 scientific paper (total in 1 paper)

Accuracy solution of A.A. Novikov problem for reaching moments of autoregressive sequence

M. A. Osipova, G. Sh. Tsitsiashvili

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: In this paper the Laplas model described by an autoregressive random sequence is considered. Our problem is to calculate a distribution of a reaching moment in the model. The problem is put by A.A. Novikov and obtained in the paper an accuracy solution. This solution may be realized sufficiently simple numerically.

Key words: the Laplas model, a reaching moment, a sum of exponents, a recurrent integral equality.

Full text: PDF file (171 kB)
UDC: 519.21
MSC: 60K10
Received: 03.03.2009

Citation: M. A. Osipova, G. Sh. Tsitsiashvili, “Accuracy solution of A.A. Novikov problem for reaching moments of autoregressive sequence”, Dal'nevost. Mat. Zh., 9:1-2 (2009), 182–189

Citation in format AMSBIB
\Bibitem{OsiTsi09}
\by M.~A.~Osipova, G.~Sh.~Tsitsiashvili
\paper Accuracy solution of A.A. Novikov problem for reaching moments of autoregressive sequence
\jour Dal'nevost. Mat. Zh.
\yr 2009
\vol 9
\issue 1-2
\pages 182--189
\mathnet{http://mi.mathnet.ru/dvmg30}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg30
  • http://mi.mathnet.ru/eng/dvmg/v9/i1/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Kharchenko, G. Sh. Tsitsiashvili, “Nepreryvnost veroyatnosti dostizheniya kriticheskogo urovnya avtoregressionnoi sluchainoi posledovatelnostyu”, Dalnevost. matem. zhurn., 10:1 (2010), 80–85  mathnet
  • Дальневосточный математический журнал
    Number of views:
    This page:139
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019